# SDR 012107N338CS1

- Difficulty date: January 21, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N338CS
- Make and model: Cessna 550
- Aircraft serial: 5501084
- Aircraft time: 2,481 hours, 1,831 cycles
- Engine: Pwa PW530A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS27467T9F35S
- Condition: Faulty
- Location: Landing Gear
- Part time: 2,481 hours, 1,831 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, B

## Discrepancy

ON APPROACH, CREW NOTICED LT MLG DOWN/LOCK LIGHT OUT. ABORTED APPROACH, CONFIRMED LT MLG WAS PHYSICALLY DOWN.  DIVERTED, DECLARED EMERGENCY, FOLLOWED AFM EMERGENCY PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE STAFF FOUND LT DOWN AND LOCK CONNECTOR TO BE WET WITH WATER. DISCONNECTED ALL AFFECTED CONNECTORS AND CLEANED, RECONNECTED AND OPERATIONAL CHECKS PERFORMED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
